# SDR 08FDEA03178

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CROSS SEAT TRACK AT FRAME 28, LBL 35 IS CRACKED.  REMOVED CROSS SEAT TRACK AT FRAME 28, RBL 35 IAW SRM 51-40-21, PARA 7.  DRILLED AND COUNTERSUNK HOLES FOR THE NEW CROSS SEAT TRACK ADAPTER P/N A5378193720100, PO 627374.2 IAW SRM 51-40-21, PARA 7.  APPLIED CIC IAW AMM 51-22-00-0.
